# SDR AALA202206032928

- Difficulty date: May 17, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323
- Aircraft serial: 32439
- Aircraft time: 25,962 hours, 3,010 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO COMPARTMENT. FLOOR PANEL 121LF LOWER SURFACE IS CRACKED AT FORWARD AND AFT CUTOUT. REPAIRED AND APPLIED REPAIR PLIES ON FLOOR PANEL 121 LF PER B777-300-SRM. 53-00-50-2R-1 AND SRM B777-300-53-00-50-2R.
